# SDR USAA2010060991093

- Difficulty date: June 8, 2010
- Submitted: June 9, 2010
- Operation: Air carrier
- Aircraft: N540UW
- Make and model: Airbus A321-231
- Aircraft serial: 4107
- Aircraft time: 1,518 hours, 630 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE277000
- Part serial: FR2007
- Condition: Low Pressure
- Location: L3 Door
- Part time: 1,518 hours, 630 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT 1822 - CLT - EES - CIDS CAUTION LIGHT ON.  MAINTENANCE SERVICED DOOR 3L ASSIST CYLINDER.
